# SDR F3LA2021061400043

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 7095
- Aircraft time: 18,202 hours, 7,581 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: 6516
- Condition: Defective
- Location: Mlg
- Part time: 46 hours, 21 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DURING TAXI IN AFTER LANDING, PARKING BRAKE WAS APPLIED.  WHEN RELEASED THE RIGHT BRAKES STUCK AND CHATTERED.  WE STOPPED THE AIRCRAFT. BRAKES HEATED TO 595 DEGREES.  WHEN COOLED BELOW 500 DEGREES WE TAXIED TO THE GATE.  FOUND #3 BRAKE ASSEMBLY DRAGGING. CORRECTIVE ACTION: REMOVED AND REPLACED #3 BRAKE ASSEMBLY IAW AMM 32-42-27-000-001-A + 32-42-27-400-001-A .  T/W J/C 0491 CALIBRATION DUE 12/14/21- LEAKS AND OPS NORMAL- OK FOR SERVICE.
